# SDR ASOA20140302034

- Difficulty date: March 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 22,364 hours, 13,805 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520553007
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LIGHTNING STRIKE INSPECTION,  A PENCIL-TIP SIZED HOLE WAS FOUND BURNED IN THE FUSELAGE SKIN BETWEEN FRAMES 22 & 23 STRINGERS 5 & 6L. REPAIRED IAW SRM 53-21-01, AND ACFT APPROVED FOR RETURN TO SERVICE.
